# SDR ASAA2017022619945

- Difficulty date: February 26, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 12,136 hours, 4,015 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 1612
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 71,762 hours, 38,255 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL, THE AFT CABIN ZONE TEMP LIGHT ILLUMINATED.  WHEN MASTER CAUTION IS PRESSED THE LIGHT GOES OUT.  ACFT GROUNDED.  PERFORMED LT PACK ZONE TEMP CONTROLLER BITE, IAW AMM 21-51-00.  FOUND ZONE TRIM VALVE FAULT IN CURRENT HISTORY AND VERIFY.  REMOVED AND REPLACED AFT ZONE TRIM VALVE IAW AMM 21-61-21.  OPS AND BITE CHECKED GOOD IAW AMM 21-51-00 AND 21-61-00.
